Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What are the side effects of M2tone syrup ?

i am 33, 32-30-33, 45 kg, unmarried female under no medication , thyroid and sugar normal. Due to certain periods problem i had M2tone syrup for 2 months earlier but now stopped from past some days. Now a days i am feeling strange problem as feeling uneasiness in my legs while sleeping and thru out day sometime. what can be the cause and remedy for same.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  3094
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the brief information available, your problem may be due to deficiency of vitamin B12 or calcium.

You may take lot of calcium, vitamin D3 and Vitamin B12 pills, which should give you relief.

However, before starting with calcium and vitamins, you should first get Blood calcium + phosphate levels; Vitamin B12 levels tests done. For this, you may consult your doctor, who will guide you what is to be done.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor